# SDR ASAA2017112922737

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 20,028 hours, 6,478 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Unknown
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAP DISPLAY ON CAPTAIN'S NAV DISPLAY. GROUNDED - YES. CYCLED POWER TO THE AIRCRAFT, FMC FAULT MESSAGE CLEARED. A/C OK TO RETURN TO SERVICE.
